# SDR USAA2012061100012

- Difficulty date: May 21, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N5346015
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR59, BETWEEN S38L TO S40R.  REPLACED AFT CARGO FLOOR PANEL BETWEEN FR56 TO FR59, BETWEEN S38L TO S40R IAW JOB CARD 26C15153006.
